# SDR 97ZZZX4318

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 259
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030903
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK/SDQ - FLT 79 - AIR TURN BACK.  DURING CRUISE AT 330, DOOR LIGHT ON MWP FOLLOWED SHORTLY BY CABIN DOOR LIGHT L4 INDICATION ON SECOND OFFICER DOOR PANEL, THE MECHANICAL RED/GREEN INDICATION ON DOOR WAS PART WAY BETWEEN RED AND GREEN.  DECISION WAS MADE TO RETURN TO JFK.  INSPECTED L4 DOOR LOCKING MECHANISM IAW AMM 52-10-20.  FOUND VISUAL INDICATOR OUT OF ADJUSTMENT.  ADJUSTED VISUAL INDICATOR WINDOW AND 25WS DOOR INDICATION SWITCH IAW AMM 52-10-11, PAGE 501.  DOOR LOCKING AND INDICATION SYSTEM OPERATION CHECK NORMAL PER AMM 52-10-11.  AIRCRAFT RETURNED TO SERVICE.  (X)
